# SDR DALA2025070104937

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 75,384 hours, 35,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: EMERGENCY CLEAR PATHWAY LIGHT AT ROW 32DEF INOP. C/A: FOUND WIRES FOR ROW 32DEF ESCAPE PATHWAY LIGHTING PULLED FROM ITS SPLICE UNDER THE SEAT TRACK COVERS BEHIND ROW 33DEF. REPLACED SPLICE AND CRIMPED NEW CONTACTS REF. A320 ESPM 20-43-13 . OPS CHECK OF EMERGENCY ESCAPE PATHWAY LIGHT GOOD REF. A320 AMM 33-51-13. (LP: 1054586)
